Volume 23, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Correction to the article An infinite-rank summand of topologically slice knots

Jennifer Hom

Geometry & Topology 23 (2019) 2699–2700

Correction to Geometry & Topology 19:2 (2015) 1063–1110

Abstract

We describe an error in the proof of a key proposition of our paper An infinite-rank summand of topologically slice knots (Geom. Topol. 19 (2015) 1063–1110), which was necessary for the proof of the main result. Alternative proofs of the main result are given by Ozsváth, Stipsicz and Szabó, and Dai, Hom, Stoffregen and Truong.

PDF Access Denied

We have not been able to recognize your IP address 100.28.227.63 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
knot concordance, knot Floer homology
Mathematical Subject Classification 2010
Primary: 57N70, 57R58
Secondary: 57M25
References
Publication
Received: 7 March 2019
Accepted: 24 March 2019
Published: 13 October 2019
Proposed: Peter Ozsváth
Seconded: András I Stipsicz, Ciprian Manolescu
Authors
Jennifer Hom
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States